A Class of Reflected BSDE with Integrable Parameters

Journal Title: Scholars Journal of Physics, Mathematics and Statistics - Year 2016, Vol 3, Issue 1

Abstract

In this paper, we establish an existence and uniqueness result for solutions to one dimensional reflected backward stochastic differential equations (RBSDEs) with only integrable parameters, where the generator is -Hoder (0< <1) continuous in . Some known results are improved and extended.

Authors and Affiliations

Liping Xu

Keywords

Related Articles

Positron-Impact Excitation of The Lowest Autoionizing State in Rubidium Atom Using Distorted Wave Method

Many calculations on atomic collisions and scattering processes have been performed on electron impact excitation of the lowest autoionizing state of rubidium, but not much attempt has been made with positron impact whic...

One-Sided Generalized Likelihood Ratio Test for Normal Population Mean Value

Generalized likelihood ratio test (GLRT) is a very important method of hypothesis testing in mathematical statistics, which is widely applied. In this paper, GLRT is used to deduce the rejection region of hypothesis test...

The exact solutions to the generalized Ginzburg-Landau equation with high-order nonlinear term

We study the exact solutions to the generalized Ginzburg-Landau equation with high-order nonlinear term in this paper, After the travelling wave transformation, the equation is reduced to an integrable ordinary different...

Calibrating pipe friction coefficient of the oilfield water injection system based on sensitivity analysis

In order to improve the accuracy of hydraulic model for the oilfield water injection network, the model need to be calibrated, so the method of sensitivity analysis was proposed to calibrate pipe friction coefficient in...

On the Existence of Solutions to BSDES under Sublinear Grown Condition

In this paper, we study one-dimensional BSDE’s whose coefficient gis sublinear growth in z. We obtain a general existence result and a comparison theorem when g is linear growth in y and sublinear growth in z. Some known...

Download PDF file
  • EP ID EP385193
  • DOI -
  • Views 77
  • Downloads 0

How To Cite

Liping Xu (2016). A Class of Reflected BSDE with Integrable Parameters. Scholars Journal of Physics, Mathematics and Statistics, 3(1), 45-55. https://europub.co.uk./articles/-A-385193